# SDR CA990119014

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 6114 · Propeller Hub Section
- Part: Link Pins
- Part number: B3414
- Condition: Worn
- Location: Propeller
- Part time: 4,426 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR TBO OVERHAUL.  UPON DISMANTLE TOLERANCE INSPECTION, THE LINK PINS WERE FOUND WORN BELOW THE MANUFACTURER'S MINIMUM TOLERANCES.  THE LINK PINS WERE REPLACED.
